# SDR C7WA200400012

- Difficulty date: April 12, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N1279E
- Make and model: Boeing 727-2Q6
- Aircraft serial: 21971
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: MS2000116
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR FORWARD HINGE HAS A CRACKED LOBE.  REPLACED FORWARD HING HALF IAW AERONAUTICAL ENGINEERS INC SERVICE BULLETIN AE101-01.  (M)
